In this paper, we derive higher-order identities for the generalized bi-periodic Horadam sequences. Some of our results generalize the identities for the classical Fibonacci sequences and Horadam sequences obtained by Hoggatt, Horadam and Waddill. As an application, we derive some congruence properties satisfied by the generalized bi-periodic Horadam sequences.
Horadam sequence, generalized Fibonacci sequence, generalized Lucas sequence, congruence
LEUNG, HO-HON and TAN, ELİF
"Some higher-order identities for generalized bi-periodic Horadam sequences,"
Turkish Journal of Mathematics: Vol. 44:
5, Article 12.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss5/12